Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 654–665 (Mi zvmmf6977)  

This article is cited in 1 scientific paper (total in 1 paper)

A numerical solution of the Boltzmann kinetic equation for one-dimensional stationary motions of a gas

F. G. Cheremisin

Moscow

Full text: PDF file (1311 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 125–137

Bibliographic databases:

UDC: 518:517.9:533.7
MSC: 76P05
Received: 18.11.1969

Citation: F. G. Cheremisin, “A numerical solution of the Boltzmann kinetic equation for one-dimensional stationary motions of a gas”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 654–665; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 125–137

Citation in format AMSBIB
\Bibitem{Che70}
\by F.~G.~Cheremisin
\paper A numerical solution of the Boltzmann kinetic equation for one-dimensional stationary motions of a gas
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 654--665
\mathnet{http://mi.mathnet.ru/zvmmf6977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278560}
\zmath{https://zbmath.org/?q=an:0267.76056}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 125--137
\crossref{https://doi.org/10.1016/0041-5553(70)90119-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6977
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Dodulad, F. G. Tcheremissine, “Computation of a shock wave structure in monatomic gas with accuracy control”, Comput. Math. Math. Phys., 53:6 (2013), 827–844  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:218
    Full text:142
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022